# SDR AALA202306237128

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 58,069 hours, 36,678 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR STICKS HARD TO OPEN/CLOSE HAVE TO PUSH ON IT FROM INSIDE TO UNLATCH. MAINTENANCE ADJUSTED TRIM ABOVE THE FLIGHT DECK DOOR PER AMM 52-31-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
